Search This Blog

Friday, January 30, 2015

It's Been Rough

I keep typing posts at work and not getting them posted.  It's okay, a lot of the time I am journaling and it's more detailed than is really needed in a blog.

The last two days have been rough.  Really rough.  My stomach has been gnawing constantly and I feel hungry all the time.  I made it through yesterday, except I had a piece of corn on the cob with my dinner, and instead of a shake for my evening meal, I had an 80-calorie container of Greek yogurt.  I was hoping it would soothe the gnawing feeling, but it didn't.  I also ate some dill pickle spears.  I still went to bed hungry.

I woke up in about 2 hours and realized I was having withdrawal symptoms.  I now know stepping down from a stronger med to the next one down can cause withdrawal symptoms.  My legs were so restless I had to get up and I finally realized that was why I was so hungry.  In withdrawal, I want to eat everything in sight.  I took a warm bath and after a bit took about a third of one of the stronger pills.  I slept the rest of the night and didn't feel ravenous the next morning.

I thought today was going to be a lot better and it was until after lunch.  Then I started getting that restless feeling and my stomach was gnawing again.  I had gone down to a salad bar downstairs and gotten me some raw veggies to snack on just in case, and I snacked on those a good part of the afternoon.  I was ravenous when I got home.  I had asked my daughter to pick me up a salad at Chick-Fil-A and it was waiting for me when I got home.  The thing is, she got it with breaded chicken instead of grilled.  I still ate it because I didn't really have anything else in the house.  It tasted so good, but I felt a little nauseous at the same time.  Just part of the w/d I am sure.

I have now taken another half a stronger pill and hopefully will feel better soon.  I was miserable this afternoon.  I'm sneezing (another thing I do when withdrawing) and was grouchy and restless, etc.  But I held out several hours until I got home.  I sure hope it doesn't last too long because I only have 1-1/2 pills left.  That's kind of scary.

I would not have made it this far if I did not have that vacation in sight.  I want to feel better for it (and in general, but the vacation motivates me).  I have to stick with it.

I was thinking that probably the best thing I could do to get ready for vacation besides some extra walking is to do stretching and core exercises.  A strong abdomen supports your lower back and maybe would help between now and then.  I really need to make myself do this.  One thing that deters me is the hard floor in the loft, but if I need to get some extra pads to make it work, I need to do that.

That's it for today.  I'm pretty sure I can make it through the evening.  TGIF!!

No comments:

Post a Comment

I welcome your comments and read every one! However, if you are trying to sell me or my readers something, your comment will be deleted posthaste. Thanks for reading my blog and I hope you receive encouragement from it. --Sheryl